You are here

Electromagnetic Scattering by Lossy Multilayer Elliptic Cylinders

Printer-friendly versionPrinter-friendly versionPDF versionPDF version
TitleElectromagnetic Scattering by Lossy Multilayer Elliptic Cylinders
Publication TypeJournal Article
Year of Publication2014
AuthorsPastorino, M, Raffetto, M, Randazzo, A
JournalIEEE Microwave and Wireless Components Letters
Volume24
Pagination584–586
ISSN1531-1309, 1558-1764
URLhttp://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=6855375
DOI10.1109/LMWC.2014.2330498